# SDR 2007FA0000054

- Difficulty date: January 2, 2007
- Submitted: January 17, 2007
- Operation: General aviation
- Aircraft: N180NE
- Make and model: Braero BAE125800A
- Aircraft serial: NA0401
- Aircraft time: 4,637 hours, 4,538 cycles
- Engine: Garrtt TFE731*
- Engine time: 4,539 hours, 4,537 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas, 23080005
- Component part number: 23080005
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FORWARD BEARING FAILED
